Homogenization of Elliptic Differential Equations in One-Dimensional Spaces
G. Grammel
Abstract and Applied Analysis, 2007, vol. 2007, 1-6
Abstract:
Linear elliptic differential equations with periodic coefficients in one-dimensional domains are considered. The approximation properties of the homogenized system are investigated. For H − 1 -data, it turns out that the order of approximation is strongly related to the decay of the Fourier coefficients of the L 2 -functions involved.
Date: 2007
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2007/098538.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2007/098538.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:098538
DOI: 10.1155/2007/98538
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().